# SDR COMA0760702

- Difficulty date: December 9, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 34,030 hours, 31,875 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Part number: 32144424
- Part serial: 565
- Condition: Faulty
- Location: Anti-Ice System
- Part time: 15,903 hours, 14,424 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5964 - DURING CLIMBOUT FROM CVG RECEIVED ANTI-ICE DUCT WARNING.  LEFT FUSELAGE RED ON ANTI-ICE PAGE.  RAN QRH AND MESSAGE WENT OUT.  A/C RETURNED BACK TO CVG AND LANDED SAFELY.  REMOVED AND REPLACED LEFT MODULATION/SHUTOFF VALVE.
